MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

VYAIRE MEDICAL INC. VITAL SIGNS¿ ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not send physical sample and pictures since the sample used due to supply needs.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that many of their adu320x4d - anes circuit, adult, 108 in exp, 3l bag have been coming in without any air in the mask or with very little air.They are all deflated.This can cause problems in the case of emergencies.The customer confirmed that there was no patient harm/injury associated with the event.

Brand Name
VITAL SIGNS¿ ADULT ANESTHESIA BREATHING CIRCUIT
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd me
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16639536
Report Number8030673-2023-00307
Device Sequence Number17802625
Product Code BTM
UDI-Device Identifier10190752121522
UDI-Public(01)10190752121522(10)0004241323
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Device Catalogue NumberADU320X4D
Device Lot Number0004241323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown